Stomach Pain Only

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

insagent
Regular Member


Date Joined Jul 2008
Total Posts : 97
   Posted 8/4/2009 9:36 AM (GMT -7)   
Hi! I'v been in remission now for a year, no problems with anything. For a few weeks now I have been having stomach pains and they don't really seem to go away, they do ease up at times. I don't have any diarrhea or constipation. When I found out I had crohns last year the only time I had pain was when it was time for a bm and then it would go away until the next bm. But this is a different kind of pain that that was. Is is a flair or is this something that just comes and goes with crohns? Thanks for your replies!
 
Tannie 26 yrs Crossett,AR *Currently in Remission*
dx May 08 ,Just finished a 8 month round of pred in January 09. Remicade every 8 wks. 
Taken off 6-MP due to liver toxicity 09/08
Taken off of Asacol also 09/08


alljns
Regular Member


Date Joined Sep 2006
Total Posts : 118
   Posted 8/4/2009 9:52 AM (GMT -7)   
Sorry to hear your not feeling well.
Ive been having strong stomach pains as well and was finding no reflief till the Dr. gave me Prevacid. The next day the pain stopped. It stops the stomach from producing excess acid which may be whats causing your pain. Its def worth inquiring with you Dr. about.
 
GOOD LUCK.
 
 
 
33 year old male with Crohn's. Diagnosed about 15 years ago.
Currently taking keflex, Asacol HD, 6mp, prevacid, remicade.

insagent
Regular Member


Date Joined Jul 2008
Total Posts : 97
   Posted 8/4/2009 10:13 AM (GMT -7)   
Hmm never thought it could be from acid! Thanks for your reply! I do have an appt to see my dr next Monday, but just wanted to get some feedback from people that have crohns
 
Tannie 26 yrs Crossett,AR *Currently in Remission*
dx May 08 ,Just finished a 8 month round of pred in January 09. Remicade every 8 wks. 
Taken off 6-MP due to liver toxicity 09/08
Taken off of Asacol also 09/08


alljns
Regular Member


Date Joined Sep 2006
Total Posts : 118
   Posted 8/4/2009 10:26 AM (GMT -7)   
I didnt either. I dont my Dr. initially suspected it either as he prescribed it after using all the "big guns" (6mp, remicade, etc) before giving me the previced .
The pain was so bad it felt like there were open wounds in my tummy. I couldnt eat or drink;  It even hurt even when i would drink water. (ulcers from the acid i suspect).
Good luck

Valerie3
Veteran Member


Date Joined Feb 2009
Total Posts : 529
   Posted 8/4/2009 11:46 AM (GMT -7)   
I have the same problem, I'm currently treating what must be a stomach ulcer with Pantoloc (Prevacid gave me really really bad leg pains). Still getting the pains, but now it's only when I'm hungry instead of all the time. Mine was caused by Entocort though, steroids can cause ulcers.

hukleberrie
Regular Member


Date Joined Jan 2008
Total Posts : 491
   Posted 8/4/2009 1:51 PM (GMT -7)   
I had a stomach ulcer. I was vomiting & had bad pain whenever I ate anything. I was put on script prilosec once daily & carafate before eating. It has been over 6 months. I am off the carafate, but not the prilosec. They said 6 months, but when I stopped taking it the pains came back. I have them all the time, sometimes worse than others, but without the prilosec, it was horrid.

Hope they help you. You should be scoped to check it out.
Live for today, for tomorrow you might just get hit by a semi.


Keeper
Veteran Member


Date Joined Jun 2008
Total Posts : 1058
   Posted 8/4/2009 2:20 PM (GMT -7)   
about 32% of Crohn's patients have gastritis associated with it. For more on this, see: MayoClinic.com

You might want to ask your GI about controlling it, but I haven't found much on the connection between Crohn's and gastritis, so they may not help much. I suspect it is due to food sensitivities.

insagent
Regular Member


Date Joined Jul 2008
Total Posts : 97
   Posted 8/6/2009 10:29 AM (GMT -7)   
Thanks for all the replies!!!
 
Tannie 26 yrs Crossett,AR *Currently in Remission*
dx May 08 ,Just finished a 8 month round of pred in January 09. Remicade every 8 wks. 
Taken off 6-MP due to liver toxicity 09/08
Taken off of Asacol also 09/08

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:36 PM (GMT -7)
There are a total of 2,732,818 posts in 301,056 threads.
View Active Threads


Who's Online
This forum has 151210 registered members. Please welcome our newest member, Margaretcb.
360 Guest(s), 7 Registered Member(s) are currently online.  Details
notsosicklygirl, Psilociraptor, Admin, magoo2, White Bird, ChickNorris, Ggrlsav


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer